MAUDE Adverse Event Report: Richard Wolf GmbH RIWO-ART; TROCAR SLEEVE STRAI. CAP 5.5MM WL 100MM

Richard Wolf GmbH RIWO-ART; TROCAR SLEEVE STRAI. CAP 5.5MM WL 100MM
Model Number 8921014
Medical Device Problem Codes Poor Quality Image (1408); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
RIWO-ART
Common Device Name
TROCAR SLEEVE STRAI. CAP 5.5MM WL 100MM
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
MDR Report Key50873356
Report Number9611102-2026-00065
Device Sequence Number21511844
Product Code FBQ
UDI-Device Identifier04055207022115
UDI-Public04055207022115
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8921014
Device Catalogue Number8921.014
Device Lot Number1606275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown